One Pill Left

Today, another taper leaves me with only one 10mg. pill left.  I used to take four of those little white devils.  I had a difficult time last week before this taper and I was considering stopping the tapers for awhile, but since I was taking 1 1/2 pills, and we are visiting family in Lethbridge the end of the month, taking only one pill seemed like a reasonable thing to do, then I will hold off tapering for awhile, until I stabalize a bit better.  I hope I made the right decision.

The worst symptoms I have to endure/ work through are anxiety, burning sensations throughout my body, but especially in my head.  Horrible headaches, difficulty breathing, Chorea movements, insomnia, sweating/chills, cognitive/memory problems, weight loss difficulty due to the stress of all these symptoms.

So, how do I cope.  I have recently become a service missionary for The Church of Jesus Christ of Latterday Saints, working in the Records Collection Department  for Family Search.  Doing this work has given me a purpose that has enriched my life more than I ever imagined possible.  I work at home on my computer at my own hours which gives me the freedom to travel and bring my computer with me and still carry on with the work.  When I know I am providing the records for people to find their ancestors , this is special to me.  Even though I may not feel well as I am doing the work, the symptoms are the last thing on my mind and don’t seem as daunting.  I am well suited for this type of work as well making it fun to do!  I even purchased a larger second screen for me to work on!

My goal is to be off the Celexa well before Christmas.

 

 

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s